# SDR FDEA201204021218

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF TCAS ANTENNA FOUND CORROSION ON SKIN AT BS 420-440 AT STRINGER 28L TO 28R.  REPAIRED IAW DWG 143N3003-2, SHT 1, REV C AND DWG 143N3400, SHT 21, REV B.   REPAIR IS CLASSIFIED AS MAJOR.
